# SDR SWAA2022112970940

- Difficulty date: November 13, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS500D TO BS520 AT LEVEL STR25R FWD CARGO COMPARTMENT 2022-636168 / [01] REPLACED WEB INTERCOSTAL LOCATED BS500D TO BS520 AT LEVEL STR25R FWD CARGO COMPARTMENT IAW B-737-700 SRM 51-40-02; B-737-700 SRM 51-10-02 ; DWG#143A7902 SHEET 127 REV A AND DWG#143A9801 SHEET 12 REV-;[02] STEP 1 ENTERED IN ERROR; CORRECT STEP IS: REPLACED WEB INTERCOSTAL LOCATED BS500D TO BS520 AT LEVEL STR25R FWD CARGO COMPARTMENT IAW B-737-700 SRM 51-40-02; B-737-700 SRM 51-10-02 ; DWG#143A7902 SHEET 127 REV A AND DWG#143A9801 SHEET 12 REV- SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
